# SDR ASAA2022100240137

- Difficulty date: October 2, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N976AK
- Make and model: Boeing 737-9
- Aircraft serial: 64967
- Aircraft time: 1,270 hours, 412 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Shutoff Valve
- Part number: UNKNOWN
- Condition: Faulted
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LOW OIL PRESSURE (APU) LIGHT ILLUMINATED ON TAXI IN. GROUNDED - YES. PERFORMED OPS CHECK OF APU IAW B737-9 AMM TASK 49-11-00. OPS CHECK GOOD. OMF SHOWS APU FAULT LIGHT MX MESSAGE 49-31001(APU FUEL SHUTOFF VALVE SHUTDOWN FAULT) COULD NOT DUPLICATE DISCREPANCY ON THE GROUND.
